Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Saliva comes after urine dribbling, passing urine during sleep, testes pulls causing uneasy stomach. Suggest?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
I am 30yrs old male ,i have an issue that drops of urine dribble out whenever i think about sex urine drops starts to come out and at the tip of the penis there is a feeling of uncomfortability.Please suggest how to stop it.
The urine drops continue to come out till the time i do not pass it .

when i go to pass urine at the end when drops are dribbling ,saliva(laar or raal in hindi) like urine comes out.

After passing urine ,drops of it continues to come out which was not the case when everything was fine

The other issue is sometimes ,testes automatically start pulling up inside and creates uneasy feeling in my stomach.

All this problem started long back (15yrs back) when i use to press my penis between my legs ,that gave me sexual enjoyment,and then i developed this problem where urine used to come out at night while sleeping and while picking up heavy objects.still now urine comes out once in 2-3 months while sleeping which is very embarrasing at this age.
Before that there was complete urine passage in one go and did not had any discomforts.

I am very disturbed by this ,can u suggest what to do,I am avoiding marriage due to this .
Should i go for marriage .
Posted Thu, 16 May 2013 in Men's Health
Answered by Dr. P. T. Patil 1 hour later
Thanks for your query.Based on the facts that you have posted it appears that you have problem of leakage of drop of urine while you think of sex
and nocturnal enuresis

What you assume as urine is not urine but a secretion of periurethral glands located in urethra.
This is a reflex secretion from these glands due to psychological stimulation of these glands and due to anxiety.

This can be confirmed by microscopic examination of a drop of discharge.

This is not abnormal and will get resolved of its own over a period of time.

As regards your problem of passing urine in bed during sleep(Enuresis) occasionally,is not related to pulling up of your testicles.

Please consult qualified Urologist for clinical examination and get your blood test for estimation of Antidiauretic Hormone done to find out the cause of enuresis.
Most of the time it gets cured by taking antidepressants for a period of month.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Follow-up: Saliva comes after urine dribbling, passing urine during sleep, testes pulls causing uneasy stomach. Suggest? 26 hours later

Is it possible to get rid of the uncomfortabilty at the upper portion of the penis .what could be the reason for this .
It`s been more than 10 yrs i am facing the problem
Is there any exercise to stop the dribbling issue as it seems some urine remains there after
passing the flow.
when testes start pulling up inside it is difficult to even sit with ease
because shrinking testes creates uneasyness in stomach.
Answered by Dr. P. T. Patil 2 hours later
Thanks for follow up/
Uncomfortable feeling at the tip of the penis is due to reflex sexual stimulation of penis (This is just like one gets erection on looking erotic pictures or Photos or sexual thoughts )

You make it a habit of empting bladder completely or pass urine few minutes after empting the bladder every time you pass urine.

You might have freely mobile testes that is the reason they are getting pulled up.
Please consult qualified urologist for clinical examination an d assessment and further treatment.
Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor